# SDR CALA2017090803087

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 40,318 hours, 11,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST WITH PUSH BUTTON AT THE L1  DOOR.  REMOVED AND REPLACED THE SWITCH S10292 IAW WDM 33-51-01.  OPS CHECKED GOOD.
